# SDR ABXA030278

- Difficulty date: June 16, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 42,035 hours, 33,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 61028
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND BATTERY PACK DEAD.  REPLACED BATTERY PACK IAW 33-51-00-2.
